# SDR SWIA2025091500013

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 51,483 hours, 35,020 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS623060084
- Condition: Faulted
- Location: Hyd Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS CAUTION MSG. CHECKED HYDRAULICS PAGE AND SHOWED 0 % FLUID REMAINING. RAN QRH AND DIVERTED TO PHX AND LANDED WITHOUT INCIDENT. TOWED INTO GATE.   (FLIGHT 6510 - FILED CLOSED)  PLEASE REFERENCE AML 1703109 FOUND HYD HOSE IN BELLEY FARING NO.320 ON AIPC 29-17-10 TO BE DAMAGED AND LEAKING. REPLACED HOSE ASSY IAW CRJ 700 AMM 29-12-03. SERVICED HYD SYSTEM 3 IAW CRJ 700 AMM 12-12-29. BLEED HYD SYSTEM 3 IAW CRJ 700 AMM 29-10-00. NO LEAKS NOTED AT THIS TIME. HYD SYSTEM 3 OPS CHECKS GOOD IAW CRJ 700 AMM 29-10-00.
